Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Is my yeast infection related to the NutriBullet?

Since I've started using the nutribullet, I have been experiencing an ongoing yeast problem. I'm taking a probiotic and have taken Candex. When I lay off the nutribullet for a few days it will ease up, but as soon as I get started by again it will start up again. I asked a person in the health food store what could it be and they said that was happening because my ph was changing. Please can you give me your opinion. I'm about to scratch away my v.

3 Answers
4 years ago

Official Answer

Are you using a lot of fruits? Too much sugar can aggravate and cause yeast problems.

What is your typical blast recipe?

healthy wishes,
Wally Bishop C.N.C

4 years ago

Community Answers

You must be signed in to answer. Sign In or Register for Free

Krista that's great information and a great story! Wally

You must be signed in to answer. Sign In or Register for Free